MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEFLEX. GRASP. FORCEPS 6.6FR WL 550MM

RICHARD WOLF GMBH; FLEFLEX. GRASP. FORCEPS 6.6FR WL 550MM
Model Number 8736685
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a flex.Grasp.Forceps 6.6fr wl 550mm, part id: 8736.685, batch # 4500098494.According to the received information, the instrument does not open properly.The device issue was discovered prior to use and device was not being used on a patient when the reported issue was identified.There was no risk to the patient or personnel reported.

Brand Name
NA
Common Device Name
FLEFLEX. GRASP. FORCEPS 6.6FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
marco bruxmeier
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17051482
Report Number9611102-2023-00033
Device Sequence Number16988443
Product Code FCL
UDI-Device Identifier04055207020289
UDI-Public04055207020289
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8736685
Device Catalogue Number8736.685
Device Lot Number4500098494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown